# SDR DALA2019060303374

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,209 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER ANGLE STA 1681 AT L4 DOOR ENTRY. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00070, CORROSION LEVEL 2, AFT LOWER ANGLE STA 1681 AT L4 DOOR ENTRY WAS REPLACED PER B757-200 SRM.
